# SDR ASOA201201338

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 349 AT S26L.  REMOVED CORRODED FRAME SECTOR AND FOUND CORROSION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-21-06-101-006-A01 AND SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-06-001-001.  INSTALLED FRAME IAW SRM 51-42-06-001-001-A01.
